# SDR MASA2011060202918

- Difficulty date: May 29, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N7305V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7305
- Aircraft time: 30,367 hours, 23,800 cycles
- System (JASC): 7603 · Power Lever
- Part: Gearbox
- Part number: 2100140007
- Part serial: 140
- Condition: Worn
- Location: Nr 1 Engine
- Part time: 16,733 hours, 5,840 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENG OVER TEMP ON TAKEOFF -RTG LT ENG OVER TEMP ON TAKE OFF-ATO.  R2 THROTTLE GEARBOX.  ENGINE (CF34-3B1) S/N 872622 GE.
